PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Automorphism groups of countable stable structures

Volume 248 / 2020

Gianluca Paolini, Saharon Shelah Fundamenta Mathematicae 248 (2020), 301-307 MSC: 03C45, 03E15, 22F50. DOI: 10.4064/fm723-4-2019 Published online: 6 September 2019


For every countable structure $M$ we construct an $\aleph _0$-stable countable structure $N$ such that $\operatorname{Aut} (M)$ and $\operatorname{Aut} (N)$ are topologically isomorphic. This shows that it is impossible to detect any form of stability of a countable structure $M$ from the topological properties of the Polish group $\operatorname{Aut} (M)$.


  • Gianluca PaoliniDepartment of Mathematics “G. Peano”
    University of Torino
    Via Carlo Alberto 10
    10123 Torino, Italy
  • Saharon ShelahEinstein Institute of Mathematics
    The Hebrew University of Jerusalem
    Edmond J. Safra Campus
    Givat Ram, 9190401, Jerusalem, Israel
    Department of Mathematics
    Rutgers University, The State University of New Jersey
    Hill Center – Busch Campus 110
    Frelinghuysen Road
    Piscataway, NJ 08854-8019, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image